`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 15,Number 2,     June 2006

1

Starshaped compact hypersurfaces with prescribed $k$-th mean curvature in hyperbolic space   Pages : 367 - 377

Qinian Jin and YanYan Li

 Abstract       Full Text      Related Articles

2

Deformation of entire functions with Baker domains   Pages : 379 - 394

Núria Fagella and Christian Henriksen

 Abstract       Full Text      Related Articles

3

Topological classification of multiple saddle connections   Pages : 395 - 414

C. Alonso-González,  M. I. Camacho and F. Cano

 Abstract       Full Text      Related Articles

4

Stability of planar nonlinear switched systems   Pages : 415 - 432

Ugo Boscain,  Grégoire Charlot and Mario Sigalotti

 Abstract       Full Text      Related Articles

5

Hyperbolic sets with nonempty interior   Pages : 433 - 446

Todd Fisher

 Abstract       Full Text      Related Articles

6

Existence of radial solutions for the $p$-Laplacian elliptic equations with weights   Pages : 447 - 479

Elisa Calzolari,  Roberta Filippucci and Patrizia Pucci

 Abstract       Full Text      Related Articles

7

Basin problem for Hénon-like attractors in arbitrary dimensions   Pages : 481 - 504

Vanderlei Horita and Nivaldo Muniz

 Abstract       Full Text      Related Articles

8

A descent method for the free energy of multicomponent systems   Pages : 505 - 528

Herbert Gajewski and Jens A. Griepentrog

 Abstract       Full Text      Related Articles

9

Rigorous numerical models for the dynamics of complex Hénon mappings on their chain recurrent sets   Pages : 529 - 558

Suzanne Lynch Hruska

 Abstract       Full Text      Related Articles

10

Pullback and forward attractors for a 3D LANS$-\alpha$ model with delay   Pages : 559 - 578

Tomás Caraballo,  Antonio M. Márquez-Durán and José Real

 Abstract       Full Text      Related Articles

11

Invariant manifolds as pullback attractors of nonautonomous differential equations   Pages : 579 - 596

Bernd Aulbach,  Martin Rasmussen and Stefan Siegmund

 Abstract       Full Text      Related Articles

12

Global exact shock reconstruction for quasilinear hyperbolic systems of conservation laws   Pages : 597 - 609

Tatsien Li and Libin Wang

 Abstract       Full Text      Related Articles

13

Generic 3-dimensional volume-preserving diffeomorphisms with superexponential growth of number of periodic orbits   Pages : 611 - 640

Vadim Kaloshin and Maria Saprykina

 Abstract       Full Text      Related Articles

14

Brjuno condition and renormalization for Poincaré flows   Pages : 641 - 656

João Lopes Dias

 Abstract       Full Text      Related Articles

15

On global well-posedness for a class of nonlocal dispersive wave equations   Pages : 657 - 668

Luc Molinet and Francis Ribaud

 Abstract       Full Text      Related Articles

16

Multiple solutions for a class of quasilinear problems   Pages : 669 - 680

Francisco Odair de Paiva

 Abstract       Full Text      Related Articles

17

Local stability of traveling-wave solutions of nonlinear reaction-diffusion equations   Pages : 681 - 701

Xiaojie Hou and Yi Li

 Abstract       Full Text      Related Articles